Journal of Statistical Theory and Applications

Volume 20, Issue 2, June 2021, Pages 251 - 266

Moments of Dual Generalized Order Statistics from Inverted Kumaraswamy Distribution and Related Inference

Authors
Bushra Khatoon, M. J. S. Khan*, Zubdahe Noor
Department of Statistics and Operations Research, Aligarh Muslim University, Aligarh, 202 002, India
*Corresponding author. Email: jahangirskhan@gmail.com
Corresponding Author
M. J. S. Khan
Received 12 March 2020, Accepted 24 November 2020, Available Online 3 March 2021.
DOI
https://doi.org/10.2991/jsta.d.210219.001How to use a DOI?
Keywords
Moments, Dual generalized order statistics, Maximum likelihood estimation, Uniformly minimum variance unbiased estimation
Abstract

In this paper, the exact and explicit expressions for single, product, and conditional moments for inverted Kumaraswamy distribution using dual generalized order statistics (dgos) are derived. Further, the expression for maximum likelihood estimator (MLE) and uniformly minimum variance unbiased estimator (UMVUE) for the parameters of inverted Kumaraswamy distribution based on dgos are deduced. Also, we obtained the results for order statistics and lower record values by putting some specific values of the parameters of dgos. Finally, a simulation study is carried out for illustrative purpose.

Copyright
© 2021 The Authors. Published by Atlantis Press B.V.
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)
View full text (HTML)

Journal
Journal of Statistical Theory and Applications
Volume-Issue
20 - 2
Pages
251 - 266
Publication Date
2021/03/03
ISSN (Online)
2214-1766
ISSN (Print)
1538-7887
DOI
https://doi.org/10.2991/jsta.d.210219.001How to use a DOI?
Copyright
© 2021 The Authors. Published by Atlantis Press B.V.
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Bushra Khatoon
AU  - M. J. S. Khan
AU  - Zubdahe Noor
PY  - 2021
DA  - 2021/03/03
TI  - Moments of Dual Generalized Order Statistics from Inverted Kumaraswamy Distribution and Related Inference
JO  - Journal of Statistical Theory and Applications
SP  - 251
EP  - 266
VL  - 20
IS  - 2
SN  - 2214-1766
UR  - https://doi.org/10.2991/jsta.d.210219.001
DO  - https://doi.org/10.2991/jsta.d.210219.001
ID  - Khatoon2021
ER  -